Friday, May 20, 2005

Neglect

My sister Barb has pointed out the sad reality: I have been neglecting my readers of drivel.

The cold I mentioned last week has recently been diagnosed as bronchitis. Congestion clouds my head, and cuts off channels of my creativity. If you look at my other blog, you can see I have not been exactly inspired lately. Fortunately the Biaxin is slowly kicking in, and I should be crawling back to normal soon.

1 Comments:

Blogger dark_one said...

My name is Debra Breyan and i would like to show you my personal experience with Biaxin.

I have taken for 4 days. I am 54 years old. This is a horrible drug! Don't take it! I'm sick of these new "wonder" drugs (like Levaquin, even worse than Bioxin) that just make you worse than your illness, and I'm sick of doctors who prescribe them and then don't believe you when you have unbearable side effects. It should be taken off the market.

I have experienced some of these side effects-
Abdonimal pain, gas, bloating, depression (really severe), dizziness, "spaced out," disconnected feeling, fatigue, unable to concentrate. This drug has really messed up my week--I can't get anything done, just walk around in a daze. And my sinuses & cough aren't all that much better.

I hope this information will be useful to others,
Debra Breyan

Biaxin Side Effects

4:37 AM  

Post a Comment

Links to this post:

Create a Link

<< Home